Volumen 15, Número 1, 2023

Recurrence relations and Jacobi theta functions

J. López-Bonilla, J. Yaljá Montiel-Pérez and H. Sherzad Taher


We consider two recurrence relations for the number of representations of an integer as sums of squares, and we show that the corresponding coefficients into such recurrences can be written in terms of theta functions.


Consideramos dos relaciones de recurrencia para el número de representaciones de un entero como sumas de cuadrados, y mostramos que los correspondientes coeficientes en tales recurrencias pueden escribirse en términos de funciones theta.

DOI: https://doi.org/10.46571/JCI.2023.1.3

Texto completo: